MAUDE Adverse Event Report: ARTHREX, INC. NITINOL COMPRESSION STAPLE, 9W X 7L; STAPLE, FIXATION, BONE

ARTHREX, INC. NITINOL COMPRESSION STAPLE, 9W X 7L; STAPLE, FIXATION, BONE
Model Number NITINOL COMPRESSION STAPLE, 9W X 7L
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 04/15/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that after an initial hallux valgus surgery with an arthrex dynanite staple the patient still has pain in the implant area.No noticeable swelling or redness has occurred.No further information received.

Brand Name
NITINOL COMPRESSION STAPLE, 9W X 7L
Common Device Name
STAPLE, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23535312
Report Number1220246-2025-05053
Device Sequence Number10167272
Product Code JDR
UDI-Device Identifier00888867287853
UDI-Public(01)00888867287853(11)230801(17)280731(10)3212133781
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K203180
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberNITINOL COMPRESSION STAPLE, 9W X 7L
Device Catalogue NumberAR-8717-0907
Device Lot Number3212133781
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2025
Initial Report FDA Received Date11/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown